# SDR QXEA2021010400002

- Difficulty date: January 2, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 45,190 hours, 47,860 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 116,639 hours, 117,976 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPLR OUTBOARD CAUTION CAME ON AROUND 8000FT AND 185 KTS.  RAN CHECKLIST CAUTION STAYED ON FOR REST OF FLIGHT.  ALL FLIGHT CONTROLS FELT NORMAL.  REMOVED FROM SERVICE.  INTERROGATED CDS AND FOUND F/C "FCECU FAILURE 62, CPILTRIM SW FAILURE, FCECU FAILURE E2.  PERFORMED Q400 FIM 27-60-00-810-805 STEPS 1-4 A1 B2.  PERFORMED ROLL SPOILER FUNCTIONAL TEST, REF Q400 AMM 27-61-00-720-801 UP TO STEP 4A 42, STEP 42 FAILED.  REPLACED OUTBOARD ROLL SPOILER PRESSURE SWITCH, REF Q400 AMM 27-61-28-000-801/400-801.  PRESSURE SWITCH OPERATIONS TEST GOOD, BUT NO HELP FOR ORIGINAL DEFECT.  REMOVED AND REPLACED FCECU, PER Q400 AMM 27-00-01-000-802 AND 27-00-01-400-802.  ALL OPERATIONAL AND FUNCTIONAL TESTS ARE GOOD EXCEPT SAME STEP ON ROLL SPOILER FUNCTIONAL TEST TASK 27-62-00-720-801 STEP 4A 42 STILL FAILS.  REMOVED AND REPLACED NR 2 SPOILER PUSH OFF SWITCH, PER Q400 AMM 27-61-33-000-801 AND 27-61-33-400-801.  STILL FAILS OPERATIONS TEST OF ROLL SPOILER SYSTEM TASK 27-61-00-710-801 STEP 4A(19)(C).  POWERED DOWN AIRCRAFT FOR ONE HOUR.  AFTER POWER UP COMPLIED WITH ALL REMAINING STEPS OF ROLL SPOILER OPERATIONS TEST Q400 TASK 27-61-00-710-801 AND ROLL SPOILER FUNCTIONAL Q400 TASK 27-61-00-720-801.  ALL CHECKS ARE GOOD.  AIRCRAFT OKAY FOR SERVICE.  AIRCRAFT RETURNED TO SERVICE.
